# SDR DALA2021110806868

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 MISSING 2EA PASSENGER CREW DOOR SAFETY PIN OF ESCAPE SLIDE AT DOOR 2L AND 4R IN PASSENGER CABIN. CORRECTIVE ACTION: INSTALLED THE SAFETY PIN ON ESCAPE SLIDE RAFT AT DOOR L2 AND R4. (2009561)
